I've been off my oxycodone prescription for a while now and im afraid to get back on because the warnings of respitory depression. I have to get back for my own health but what are the chances It would happen to me?
If you stick to your Drs ordered dose, it is unlikely you will have respiratory depression. Respiratory depression is more likely when people take more than they are supposed to. If you stick to the maximum dose or less, you shouldn't have any problems. Pain can have adverse effects on ones body too. It causes the heart to beat faster and elevates blood pressure putting a strain on the heart! Plus it elevates cortisol levels in the body.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2014 • 1 answer
Posted 15 Jan 2015 • 8 answers
Posted 12 Apr 2017 • 5 answers
Posted 6 days ago • 0 answers
Posted 2 days 10 hours ago • 1 answer